# SDR ASOA2014022810045

- Difficulty date: February 15, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 27,450 hours, 25,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 546-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT TRACK FS 546 - 559+80 IS CORRODED.  REMOVED SEAT TRACK IAW SRM 51-41-02.  LOCATED & DRILLED SEAT TRACK, IAW SRM 51-41-02.  INSTALLED SEAT TRACK IAW AMM 53-01-11-400--802.
